Paroxetine Withdrawal, and Tinnitus Seems More "Present"

Discussion in 'Support' started by Quentino, Jul 16, 2015.

tinnitus forum
    1. Quentino
      Tired

      Quentino Member

      Location:
      France
      Tinnitus Since:
      05/2014
      Cause of Tinnitus:
      Decrease of Hearing i presume.
      Hi!
      I'm currently into paroxetine withdrawal ( i was on 1/2 pills for many times but now it's 1/2 for two days) and my T seems "louder", it's strange, it has not increased in volume but it seems more present in "background noise".

      Is this normal? Did it reduce if it happened to you?
       
    2. Quentino
      Tired

      Quentino Member

      Location:
      France
      Tinnitus Since:
      05/2014
      Cause of Tinnitus:
      Decrease of Hearing i presume.
      Nobody?
       
    3. Harold
      Cheerful

      Harold Member

      Tinnitus Since:
      1968
      Hi there......well Tinnitus most times acts on its own ....there are low tone days and high tone days and that even varies......A diet high in protein is supposed to be great in lowering Tinnitus.....and you should know that every Tinnitus person is differant , in terms of when the T has a good day or not......and avoiding loud outside noise is better for not spiking your T...In the early days before i could get used to my high T volume i put cotton in my ears and found that to ease my Tinnitus stress level... in time you will get used to managing yourTinnitus...
       
    4. Quentino
      Tired

      Quentino Member

      Location:
      France
      Tinnitus Since:
      05/2014
      Cause of Tinnitus:
      Decrease of Hearing i presume.
      In facts i protected my ear a lot since the last weeks so i think it's not a noise induced increase, this i why i ask some people have been in withdrawal! But you're right
       
    5. PaulBe

      PaulBe Member Benefactor

      Location:
      Cairns
      Tinnitus Since:
      11/2013
      Cause of Tinnitus:
      Probably sound, though never proven
      Maybe as your drug levels come down your senses reawaken a bit. I'd probably still persevere were I in your position.
       
      • Like Like x 1
    6. Telis

      Telis Member Hall of Fame

      Location:
      Calgary
      Tinnitus Since:
      11/2013
      I think this is a good point. I am tapering off Effexor and my T seems more intense as my brain starts to function in its full capacity again. I hope this is the case, the last thing I need is more damage as I try and clean up my system.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.